# SDR AALA20001784

- Difficulty date: October 31, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N1474D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11520
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door
- Condition: Out Of Adj
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1442 - EN ROUTE DFW-STL - SHORTLY AFTER TAKEOFF RECEIVED CABIN PRESSURE MESSAGE DISPLAYED ON MFDU.  UNABLE TO CONTROL CABIN PRESSURE IN THE MANUAL MODE.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  RE-SEATED RIGHT SIDE ACM ACCESS DOOR.  ACCOMPLISHED PRESSURIZATION CHECK.  SYSTEM CHECKED NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
